On the Fourier coefficients of a simple discontinuous function
Compositio Mathematica, Tome 18 (1967) no. 1-2, p. 61-64
@article{CM_1967__18_1-2_61_0,
     author = {Hsiang, Fu Cheng},
     title = {On the Fourier coefficients of a simple discontinuous function},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {61-64},
     zbl = {0167.05401},
     mrnumber = {221189},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_61_0}
}
Hsiang, Fu Cheng. On the Fourier coefficients of a simple discontinuous function. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 61-64. http://www.numdam.org/item/CM_1967__18_1-2_61_0/

Mohanty R. and Nanda, M. [1] On the behaviour of Fourier coefficients, Proc. American Math. Soc., 5 (1954), 79-84. | Zbl 0055.06203

Petersen, G.M. [2] Summability of a class of Fourier series, Proc. American Math. Soc., 11 (1960), 994 - 998. | Zbl 0108.06301

Zygmund, A. [3] Trigonometric series I, Cambridge, 1959. | Zbl 0085.05601